# SDR 2007UALA00304

- Difficulty date: February 3, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N507UA
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 55,641 hours, 21,118 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Lifter
- Condition: Worn
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DOOR 4L AND 4R FWD GIRT BAR LIFTERS HAVE WORN AREAS.   WEAR OUT OF LIMITS,  REPLACED LIFTER.
